Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

As I was a thyroid patient I am using thyronorm 25 mcg tablets in morning. Today I has taken twice tablets by mistake. Pls advice me is there any side effects. Thank you.

5 Doctors Answered
Do not worry. Be more careful next time. Adapt a healthy lifestyle ( also do some yoga and pranayam ) to reduce the dependency on medicines.
You found this helpful
Nothing will happen. Don't worry.
You found this helpful
Don't worry. You will be fine.
You found this helpful
Relax. Nothing will happen.
You found this helpful
lybrate-user Laxmi ji, Thanks for the query. There is no worry, nothing will happen by taking an additional dosage. Thanks.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.